Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 13, Number 7

All articles in this issue are freely accessible.

The February meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 13 (1907), 315-320
More Information
Full-text PDF Free Access     Request Permissions
The construction of a field of extremals about a given point
G. A. Bliss.
Bull. Amer. Math. Soc. 13 (1907), 321-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558473
Some particular solutions in the problem of $n$ bodies
W. R. Longley.
Bull. Amer. Math. Soc. 13 (1907), 324-335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558474
On the matrices of period a power of $p$ in Jordan’s linear congruence groups, modulo $p^{a}$
Arthur Ranum.
Bull. Amer. Math. Soc. 13 (1907), 336-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558475
On the construction of an integral of Lagrange’s equations in the calculus of variations
D. C. Gillespie.
Bull. Amer. Math. Soc. 13 (1907), 345-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1558476
Notes
Bull. Amer. Math. Soc. 13 (1907), 362-365
More Information
Full-text PDF Free Access     Request Permissions
Correction
Virgil Snyder.
Bull. Amer. Math. Soc. 13 (1907), 362
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 13 (1907), 366-368
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Zahlentheorie, by Paul Bachmann.
Einleitung in die allgemeine Theorie der Algebraischen Grössen, by Julius König.
Reviewer: L. E. Dickson
Bull. Amer. Math. Soc. 13 (1907), 348-362
Review information
Full-text PDF Free Access